Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Developed cough after lipatripsy, having tickles, unusual movements. Solution ?

My husband had a lipatripsy ,he developed a cough following this procedure was admitted t o hospital an dr said his diaphragm was paraliyzed pushing the ring lung up which that what was causing the cough ,during his stay in the hospital he developed these these ticks like a hundred times over they first told us is was the finicky nerve trying to get the diaphragm back to work,then they said they thought he had stiff person disease the symptoms went away completely away for 15months no sight of any systems even when they checked his reflexes they wre no sign now they have been back for over 120 days everyday these tickes,unusual movements. He has had multiple testing before his kidney stones he was a healthy man with no health issues now for three years he has suffered with these movements ,can you help
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum .
Before lithotripsy he was right according to you and reports.
Two possibilities are there,
May inhaled some foreign particle (s) during lithotripsy procedure.
May got some allergy due to this procedure by any drugs .
Bronchoscopy will reveal something in lungs .
Consult a Pulmonologist and get his opinion.
In such type of few cases bronchodilators helps, so get it.
Good luck.
Answered: Thu, 1 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor